# SDR F8ZR871Y

- Difficulty date: June 6, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- Aircraft: N429PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843487
- Engine: Lyc O360*
- System (JASC): 8011 · Engine Starter
- Part: Mount
- Condition: Cracked
- Location: Starter
- Component: Starter
- Component part number: MHB6016
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOUNTING PLATE STRESSED CRACKED.  IDENTICAL TO OTHER FAILURES.  CRACKS ON BOTH UNITS WERE 2 INCHES LONG.  (K)
